MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES ULTRA IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES ULTRA IMPLANT; COCHLEAR IMPLANT
Model Number CI-1600-05
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930)
Date of Event 05/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient reportedly experienced bleeding from external canal after implant surgery on (b)(6) 2021.The recipient was hospitalized.The recipient presented with hemorrhaging in the external auditory canal on (b)(6) 2021.The recipient was given antibiotics which helped reduce the bleeding.There is no evidence that the infection is device related.The recipient was discharged on (b)(6) 2021.The recipient's activation went well.
 
Additional Manufacturer Narrative
Additional information: sections a.1 & a.2.Advanced bionics considers the investigation into this reportable event as closed.The recipient reportedly experienced a hematoma and no infection.The recipient's issues resolved.The recipient has recovered.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES ULTRA IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
MDR Report Key12081661
Report Number3006556115-2021-00853
Device Sequence Number14542670
Product Code MCM
UDI-Device Identifier07630016877988
UDI-Public(01)07630016877988(11)200811(17)230731
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2023
Device Model NumberCI-1600-05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age29 YR